Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7827040, 16 pages
http://dx.doi.org/10.1155/2016/7827040
Research Article

Fixed Point Theorems for Cyclic Contractions in -Algebra-Valued -Metric Spaces

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Research Center for Academic Excellence in Mathematics, Naresuan University, Phitsanulok 65000, Thailand

Received 10 November 2015; Revised 28 December 2015; Accepted 6 January 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Chakkrid Klin-eam and Prondanai Kaskasem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. R. Davidson, C-Algebras by Example, vol. 6 of Fields Institute Monographs, American Mathematical Society, 1996.
  2. R. G. Douglas, Banach Algebra Techniques in Operator Theory, Academic Press, New York, NY, USA, 1972. View at MathSciNet
  3. G. J. Murphy, C-Algebras and Operator Theory, Academic Press, London, UK, 1990.
  4. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  5. D. Doitchinov, “On completeness in quasi-metric spaces,” Topology and its Applications, vol. 30, no. 2, pp. 127–148, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. W. A. Wilson, “On quasi-metric spaces,” American Journal of Mathematics, vol. 53, no. 3, pp. 675–684, 1931. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Hitzler and A. K. Seda, “Dislocated topologies,” Journal of Electrical Engineering, vol. 51, pp. 3–7, 2000. View at Google Scholar
  8. F. M. Zeyada, G. H. Hassan, and M. A. Ahmad, “A generalization of fixed point theorem due to Hitzler and Seda in dislocated quasi-metric space,” Arabian Journal for Science and Engineering, vol. 31, no. 1, pp. 111–114, 2005. View at Google Scholar
  9. Z. Mustafa, A new structure for generalized metric spaces: with application to fixed point theory [Ph.D. thesis], University of Newcastles, Callaghan, Australia, 2005.
  10. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at MathSciNet
  11. Z. Mustafa and H. Obiedat, “Fixed point theorem of Reich in G-metric spaces,” CUBO, vol. 12, no. 1, pp. 83–93, 2010. View at Publisher · View at Google Scholar
  12. I. A. Bakhtin, “The contraction mapping principle in quasimetric spaces,” in Functional Analysis, vol. 30, pp. 26–37, Unianowsk Gos. Ped. Inst., 1989. View at Google Scholar
  13. S. Czerwik, “Contraction mapping in b-metric spaces,” Acta Mathematica Universitatis Ostraviensis, vol. 1, no. 1, pp. 5–11, 1993. View at Google Scholar
  14. S. Czerwik, “Nonlinear set-valued contraction mapping in b-metric spaces,” in Atti del Seminario Matematico e Fisico dell' Università di Modena, pp. 263–276, 1998. View at Google Scholar
  15. M. A. Khamsi, “Remarks on cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 315398, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. A. Khamsi and N. Hussain, “KKM mappings in metric type spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 9, pp. 3123–3129, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. A. Alghamdi, N. Hussain, and P. Salimi, “Fixed point and coupled fixed point theorems on b-metric-like spaces,” Journal of Inequalities and Applications, vol. 2013, article 402, 2013. View at Publisher · View at Google Scholar
  19. N. Hussain, J. R. Roshan, V. Parvaneh, and M. Abbas, “Common fixed point results for weak contractive mappings in ordered b-dislocated metric spaces with applications,” Journal of Inequalities and Applications, vol. 2013, article 486, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. H. Shah and N. Hussian, “Nonlinear contractions in partially ordered quasi b-metric spaces,” Communications of the Korean Mathematical Society, vol. 27, no. 1, pp. 117–128, 2012. View at Publisher · View at Google Scholar
  21. C. Klin-eam and C. Suanoom, “Dislocated quasi-b-metric spaces and fixed point theorems for cyclic contractions,” Fixed Point Theory and Applications, vol. 2015, article 74, 2015. View at Publisher · View at Google Scholar
  22. Z. Ma, L. Jiang, and H. Sun, “C-algebra-valued metric spaces and related fixed point theorems,” Fixed Point Theory and Applications, vol. 2014, article 206, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Batul and T. Kamran, “C-valued contractive type mappings,” Fixed Point Theory and Applications, vol. 2015, article 142, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  24. D. Shehwar and T. Kamran, “C-valued G-contractions and fixed points,” Journal of Inequalities and Applications, vol. 2015, article 304, 2015. View at Publisher · View at Google Scholar
  25. J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. Z. Ma and L. Jiang, “C-algebra-valued b-metric spaces and related fixed point theorems,” Fixed Point Theory and Applications, vol. 2015, article 222, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  27. R. Kannan, “Some results on fixed points,” Bulletin of the Calcutta Mathematical Society, vol. 60, pp. 71–76, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. R. Kannan, “Some results on fixed points-II,” The American Mathematical Monthly, vol. 76, pp. 405–408, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  29. S. K. Chatterjea, “Fixed point theorem,” Comptes Rendus de l Academie Bulgare des Sciences, vol. 25, pp. 727–730, 1972. View at Google Scholar
  30. W. A. Kirk, P. S. Srinivasan, and P. Veeramani, “Fixed points for mappings satisfying cyclical contractive conditions,” Fixed Point Theory, vol. 4, no. 1, pp. 79–89, 2003. View at Google Scholar · View at MathSciNet
  31. E. Karapinar and I. M. Erhan, “Best proximity point on different type contractions,” Applied Mathematics & Information Sciences, vol. 5, no. 3, pp. 558–569, 2011. View at Google Scholar · View at MathSciNet
  32. V. Berinde, “Generalized contractions in quasimetric space,” in Seminar on Fixed Point Theory, Cluj- Napoca, pp. 3–9, 1993. View at Google Scholar
  33. Z. Yang, H. Sadati, S. Sedghi, and N. Shobe, “Common fixed point theorems for non-compatible self-maps in b-metric spaces,” The Journal of Nonlinear Science and Applications, vol. 8, pp. 1022–1031, 2015. View at Google Scholar
  34. R. A. Horn and C. R. Johnson, Matrix Analysis, Cambridge University Press, Cambridge, Mass, USA, 2nd edition, 2013. View at MathSciNet